# SDR UIEA2020021700266

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,746 hours, 17,418 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 2405C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN WHEN PACK TURNED ON.( REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. OPS CHECK GOOD AT THIS TIME.  )
